advertisement
Question
Posted by: Lauren | 2007/06/04

Morning After Pill

Hi Doc

If my period ended 2 weeks ago 24th May (Thursday) and i had to take the morning after pill on 3rd June (Sunday), how soon will i get my periods again. Would i get it soon again or round about the same time. I took the once off dosage of 2 pills , Is this type of pill effective?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is no way of telling how your cycle may be disrupted by the morning after pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement